Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Teichm├╝ller geodesics that do not have a limit in $\mathcal{PMF}$

Anna Lenzhen

Geometry & Topology 12 (2008) 177ÔÇô197
Abstract

We construct a Teichm├╝ller geodesic which does not have a limit on the Thurston boundary of the Teichm├╝ller space. We also show that for this construction the limit set is contained in a one-dimensional simplex in PÔä│Ôä▒.

Keywords
Teichm├╝ller space, Thurston's boundary, geodesic, limit set
Mathematical Subject Classification 2000
Primary: 30F60, 32G15
Secondary: 32F45, 57M50
References
Publication
Received: 23 November 2006
Revised: 10 August 2007
Accepted: 25 October 2007
Published: 8 February 2008
Proposed: Benson Farb
Seconded: David Gabai, Walter Neumann
Authors
Anna Lenzhen
Department of Mathematics
University of Michigan
530 Church Street
Ann Arbor MI 48109
USA